# SDR CALA2018073001693

- Difficulty date: July 19, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53230910205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WEB FR33-FR34 RT STR38 HAS AN ELONGATED HOLE. REMOVED AND REPLACED WEB AT STR 38R BETWEEN FR33 AND FR34 IAW SRM 51-42-11 PARA 2E.
